# SDR G1IA202505110090

- Difficulty date: May 11, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N299RP
- Make and model: Beech C90
- Aircraft serial: LJ1537
- Aircraft time: 6,094 hours, 9,290 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 1003840725
- Part serial: C13481
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING STOPPED WORKING EN ROUTE TO HNL. REPLACED MOTOR WITH NEW MOTOR.
